MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL FETAL & MATERNAL POD; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL FETAL & MATERNAL POD; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Model Number AVALON CL FETAL & MATERNAL POD
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Temperature Problem (3022)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient developed a skin reaction under the patches of the beltless solution.Per the provided picture, a crust or scab formed in a circular pattern where the patches were applied.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Additional review of the record was performed, revealing the original customer feedback form categorized the harm as 'temporary or reversible harm to a person (not requiring additional medical intervention)'.Based on this information, the harm was not life threatening, did not result in permanent damage/impairment, and did not require medical or surgical intervention; therefore, the event does not meet criteria for serious injury.No analysis was performed.The midwife was trained on how to apply the patch to the mother.Attempts were made to reach the customer for additional information however, the customer did not respond.The investigation found that the product was confirmed to be operating per specifications, and the cause of the reported problem was that the customer required training.The issue was resolved by training on how to apply the patch to the mother.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
AVALON CL FETAL & MATERNAL POD
Common Device Name
MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23826566
Report Number9610816-2025-001240
Device Sequence Number13019328
Product Code HFM
UDI-Device Identifier00884838068179
UDI-Public(01)00884838068179
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAVALON CL FETAL & MATERNAL POD
Device Catalogue Number866488
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale